# SDR 9JLA2021061533052

- Difficulty date: June 5, 2021
- Submitted: June 15, 2021
- Operation: Air carrier
- Aircraft: N253TX
- Make and model: Cessna 680CE
- Aircraft serial: 6800253
- Aircraft time: 4,464 hours, 3,272 cycles
- Engine: Pwc PW306C
- Engine time: 4,464 hours, 3,272 cycles
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fuel Control
- Part number: 308577905
- Part serial: 16229954
- Condition: Faulted
- Location: Lt Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

THE FLIGHT CREW REPORTED RECEIVING AN ENGINE CONTROL FAULT DURING START-UP WITH THE LEFT ENGINE. THE MAINTENANCE VENDOR TROUBLESHOT AND DOWNLOADED THE ENGINE COMPUTER AND DETERMINED AN OVERSPEED CIRCUIT FAULT. THE FUEL CONTROL UNIT WAS REMOVED AND AN OVERHAULED FCU WAS INSTALLED. FAULT CLEARED. COMPLETED GROUND RUNS AND LEAK CHECKS WITH NO DEFECTS. THE AIRCRAFT WAS RETURNED TO SERVICE
